# SDR CA980814017

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Sheared
- Location: Te Flap
- Part time: 7,443 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH AFTER SELECTING FLAPS 45 DEGREES, A FLAP FAIL AMBER CAUTION MESSAGE AND FLAPS STOPPED AT 39 DEGREES. QUICK REF. PROCEDURE CARRIED OUT.  RIGHT HAND OUTBOARD FLAP CENTER SHAFT HAD SHEARED..  PART TC:  6,520.
